Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/2841
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: The theory of a multi-degree-of-freedom dynamic absorber
Author: Ram, Y.
Elhay, S.
Citation: Journal of Sound and Vibration, 1996; 195(4):607-615
Publisher: ACADEMIC PRESS LTD
Issue Date: 1996
ISSN: 0022-460X
Statement of
Responsibility: 
Y. M. Ram and S. Elhay
Rights: Copyright © 1996 Academic Press. All rights reserved.
RMID: 0030006541
DOI: 10.1006/jsvi.1996.0449
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.